# SDR USAA2012100500037

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 72,989 hours, 32,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING LENS COVER OFF LEFT SIDE LAST ROW.  REPLACED EMERGENCY LIGHT LENS ROW 26 LEFT.
